Published: 2017-10-04

Generalizations of some integral inequalities for fractional integrals

Ghulam Farid , Atiq ur Rehman

Abstract

In this paper we give generalizations of the Hadamard-type inequalities for fractional integrals. As special cases we derive several Hadamard type inequalities.

Download files

Citation rules

Farid, G., & ur Rehman, A. (2017). Generalizations of some integral inequalities for fractional integrals. Annales Mathematicae Silesianae, 32, 201–214. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/13920

Similar Articles

1 2 3 4 5 6 7 8 9 10 > >> 

You may also start an advanced similarity search for this article.

Domyślna okładka

Vol. 32 (2018)
Published: 2018-08-24


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.